# SDR AALA202108246786

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,899 hours, 13,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER HIT EXIT SIGN IN MAIN CABIN AND KNOCKED IT LOOSE. INSTALLED EMERGENCY EXIT SIGN PER 25-63-00.
